# SDR CA131204007

- Difficulty date: November 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 63,982 hours
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Part number: 652245031
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL,  MAINTENANCE DISCOVERED THE UPPER COWLING BLOWOUT PANEL MISSING ON THE NR 1 ENGINE.  FURTHER INVESTIGATION FOUND THE 6TH STAGE DUCT RUPTURED.  THE 6TH STAGE DUCT AND BLOWOUT PANEL WERE REPLACED.  ACFT WAS RETURNED TO SERVICE.
